# SDR GTIA2021020835589

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 17,147 hours, 7,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 320 MUSTY/ SMOKE SMELL MID CABIN. TURN PACK 2 OFF PER QRM, SMELL DISSIPITAED FOR APPROX 20 MINS THEN CAME BACK BELOW 10,000FT ON DESCENT. TURNOFF BOTH BOTH PACKS AND SMELL DISIPITATED. ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-ACCOMPLISHED LEVEL A DECONTAMINATION FOR CORRECTIVE ACTION TYPE 6 IAW AMM 21-00-00-615-802-A. NO ODORS NOTED HOT OR COLD AT THIS TIME. DUE TO UNKNOWN CAUSE OF CONTAMINATION, INSPECTED ENG 1+2 FOR LEAKS PER AMM 71-00-00 AND FOUND BOTH DEOILER VENTS LIGHTLY CONTAMINATED. AS PRECAUTIONARY R/R #1 AND #2 ENG DEOILER SEALS IAW AMM 72-60-31. THIS CLEARS DMI# 272604001. PLACARD REMOVED. MOC NOTIFIED.
